# SDR CALA2022100302640

- Difficulty date: October 3, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 79,200 hours, 9,314 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: NA
- Condition: Damaged
- Location: L Wing Le Panel
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING LEADING EDGE PANELS FOIL/MESH INSPECT {B777-20-3-7002} - PANEL 511GB HAS PEALING REPAIR TAPE ON INNER SURFACE. INSPECTED AREAS FOR REPAIR TAPE INSTALLATION OK TO INSTALL INSPECT REPAIR OK TO INSTALL PANEL REPAIR REMOVED TAPE AND CLEANED AREA. PANEL TAPE FOR 511GB INSTALLED AND EDGE SEALENT APPLIED. REPAIRED PANEL IN REF TO SRM 51-70-14 ITEM INSPECTED IN ABOVE STATEMENT
